# SDR SWAA2025021085465

- Difficulty date: January 13, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF HAS DELAMINATION<[01] PASSENGER CABIN FLOOR PANEL 231XF; WITH DELAMINATION; WAS REPAIRED IAW SRM 53-00-50-2R-1.;[02] JOB COMPLETE.
